Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicky baby

help plz (pics)

Recommended Posts

It usually takes up to 6 months for the redness to subside completely.

Don't worry.

If you've just came off Accutane, avoid any harsh exfoliators for at least 6 months.

Moisturize your skin twice a day.

Link to comment
Share on other sites

The red marks that have indented scarring will take longer though. I'm about 18 months post accutane and still got em', even after 2 laser treatments.

Edited by Ziko
Link to comment
Share on other sites

The red marks that have indented scarring will take longer though. I'm about 18 months post accutane and still got em', even after 2 laser treatments.

Yep, its a real pain.

But I find that vitamin E works great for this issue if you keep using it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×